# SDR 2005FA0000323

- Difficulty date: September 27, 2004
- Submitted: March 15, 2005
- Operation: General aviation
- Aircraft: N60NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC760B
- Engine: Garrtt TPE33111U
- System (JASC): 7500 · Engine Bleed Air System
- Part: Clamp
- Part number: 44C13
- Condition: Loose
- Location: P3 Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, B, J
- Precautionary procedure: J, A

## Discrepancy

AFTER TAKEOFF, AT ABOUT 400 FT, NR 2 ENG FIRE WARNING LIGHT CAME ON.  ENG PARAMETERS CHECKED NORMAL.  CREW FOLLOWED EMERGENCY PROCEDURES, RETURNED TO FIELD.  AFTER LANDING, ENGINE WAS SHUTDOWN BY USING THE STOP AND FEATHER BUTTON.  CREW DISCHARGED ENGINE FIRE EXTING BOTTLE.  AFTER DEPLANING PASSENGERS, CREW PERFORMING WALKAROUND, OBSERVED FLAMES COMING OUT OF ENG INTAKE AND TAILPIPE, DISCHARGED CABIN FIRE EXTING DOWN ENG INLET.  FOUND BROKEN BLEED AIR CLAMP IN COWLING WHEN COWLING WAS OPENED.  BROKEN CLAMP ALLOWED BLEED AIR TO TURN ON THE FIRE WARNING LIGHT, INTERNAL ENG FIRE WAS CAUSED BY MALFUNCTION IN FUEL SHUTOFF.  (NM05200500912) (K)
